Hi Primrose hill
I think I'm having the same sort of problems! I haven't had herceptin but have been on tamoxifen from December untill about 8 weeks ago. onc took me off for 4 weeks and then put me on anastrozole instead assuming it's side effects. However the sickness goes on and on- still on lansoprazole, tried to stop taking it and just had really bad indigestion and stomach pains- only lasted 3 days and had to start again. surely it can't take 8 weeks to get side effects over? I have had an abdominal scan and some blood tests to see what liver is doing- they were ok but perhaps you should ask for these just to check and put your mind at rest? I don't know what to think about it now, but it's a pain in the neck. would be really interested to know if anyone else has had this sort of problem and what the outcome was. Also put post on AAA facebook page- see you there!
Thank you ladies. I don't feel so alone in my side effects and that it's me being a wuss. It's depressing thinking that this may last for the whole five years im on it. I shall ask the oncologist next time I see her for some advice and let you know how I get on. xxxx
my side effects also started 6months after starting tam..feel sick from waking untill late afternoon,as for cramps i get them all over legs torso..i am having a tam break as i was feeling so bad.x
I have suffered with nausea first thing in the morning since starting Tamoxifen just under 2 years ago, I still get it and I get nauseau throughout the day, I dont however get cramps, Im afraid to say that many ladies seem to get lots of different side effects that the Drs dont even recognise, I have tried all sorts to combat the nausea nothing seems to work its especially bad when the flushes start that seems to accentuate it,
Wishing you all the best
Hi, I was dx March last year with BC stage2, Ive had Chemo 4 x Fec, 4 x Docetaxol, mx, expander recon and then radiotherapy. I started Tamoxifen just before Christmas and I am having herceptin every three weeks with six more to go. About three weeks ago I started getting stomach cramps and feeling sick first thing in the morning. Could this be delayed side effects does anyone know?. The strange thing about it is I get it round about the same time every morning at 6.30 which wakes me up. Once I get up and start the day it goes. Anyone else experience the same either on Tamoxifen or Herceptin?